i know a girl that told me she was addicted to oxycontin and percocet a few years ago... i was wondering why ??skin color is so grey? can she still be addicted to those or other drugs
6 Apr 2010
Not only is "she" addicted, she has probably abused them in ways that the meds were not meant to be taken. Crushing and snorting them, injecting them, leads to fatal heart and lung disease. Get "her" to a hospital ASAP. Grey skin is a sign of lack of oxygen and/or other serious disease. Abusing these meds has slowed the heart rate and breathing down to a point where it will be fatal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know this has probably been asked a million times but if a person is used to taking 30mg of Percocet (and at times have taken 60), then what's ...
1 answer • 7 Apr 2010
... Last month, i switched to oxycodone 15mg 6x/day.. as the new oxycontin OP plastic pills were ineffective and concerns over tylenol in the ...
3 answers • 31 Oct 2010
... months it has been making me violently vomit. Why?? I noticed that for the last 2 months my oxycontin is very different in size and color. Now I ...
3 answers • 17 Nov 2010
I have a small white round pill with 10 on one side and 00 on the other which is supposedly oxycontin. It does not seem nearly as strong as percocet ...
1 answer • 12 Dec 2010
Minocycline alters eye color? I heard it does and I have light blue eyes. I dont want them to change
I have heard that minocycline will alter eye/skin color and make it darker with hyper pigmentation? I am 17, and for some acne I was prescribed 100mg ...
2 answers • 30 Mar 2013